Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Pseudo-effective line bundles on compact Kähler manifolds

Title data

Demailly, Jean-Pierre ; Peternell, Thomas ; Schneider, Michael:
Pseudo-effective line bundles on compact Kähler manifolds.
In: International Journal of Mathematics. Vol. 12 (2001) Issue 6 . - pp. 689-741.
ISSN 1793-6519
DOI: https://doi.org/10.1142/S0129167X01000861

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 11 Nov 2020 12:39
Last Modified: 11 Nov 2020 12:39
URI: https://eref.uni-bayreuth.de/id/eprint/59509